# SDR HEEA0016314

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7655003007105
- Condition: Intermittent
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER DOES NOT COME ON LINE EVERY TIME.
